Hi all, I posted earlier this week about my awful reaction to travel innoculations I had ten days ago. We are supposed to be going to Mauritius in two weeks time. I had the following symptoms for the first four days after the innoculations: Itching all over sweats/mild fever burning stomach and very bad taste in mouth nausea and diarhhoea headache with noises, deafness and cotton wool feeling pain down both sides of abdomen faintness/ blacking out Since then (a week ago) I am suffering PROFOUND exhaustion, both physical and mental and weak legs, shakiness. The shots I had were Hepatitis A, Tetanus, Polio and Diptheria. I never thought this would happen. I expected a reaction of sorts but nothing like this :-( The thing is my hubby would not let me up the insurance cover so we stand to lose a LOT of money if we cancel. We can't afford to lose that much as I don't work. But I don't know if I should go anyway as it is supposed to be a relaxing beach holiday and could help. But then again I might be risking catching something else there on top of all this and make myself even worse. PLEASE your advise???? Confused, frightened and helpless, Love Bunchy x PS Have rested my butt off and taken all advised supplements which just give me diarrhoea and eggy wind!!!